Per citar aquest document: http://ddd.uab.cat/record/36039
Locally graded groups with certain minimal conditions for subgroups, II.
Otal, Javier
Peña, Juan Manuel

Data: 1988
Resum: This paper deals with one of the ways of studying infinite groups many of whose subgroups have a prescribed property, namely the consideration of minimal conditions. If P is a theoretical property of groups and subgroups, we show that a locally graded group G satisfies the minimal condition for subgroups not having P if and only if either G is a Cernikov group or every subgroup of G satisfies P, for certain values of P concerning to normalilty, nilpotency and related ideas.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 151-157, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_01


7 p, 228.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2016-06-11



   Favorit i Compartir